# SDR ASOA20140307032

- Difficulty date: March 7, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 31,492 hours, 24,142 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER TAKEOFF RT WING LEAKING FUEL TANK NR 2 SHOWING 800 LBS LOWER THAN TANK 1 FUEL IMBALANCE AND TANK NR 2 DASHED OUT.  MX R & R THE RT WING FLAPPER VALVE WITH LEAK CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
